photo of Lenore Goldfarb
Topic Options
#11147 - 07/20/08 05:44 AM only few drops after weeks of pumping?
Elsa Offline
newbie

Registered: 07/20/08
Posts: 1
Hello wonderful ladies,

I'm adopting a little girl from Guatemala, and have been following the protocol for the past 4 months with the hopes of breastfeeding her. She will be 8-9 months old when I bring her home.

Here is my question:

I've been pumping 4-5 times a day, and about a week ago, I started getting 1-2 drops each time. At first I was very very excited to see ANY milk, but now I"m feeling a little discouraged that the amount has not increased. Has anyone had this same situation? I don't know if that means that I'm not producing much milk, or if it's a letdown issue.

Would love to hear from others who've been there. smile Thanks!

Elsa

Top
#11153 - 07/20/08 04:09 PM Re: only few drops after weeks of pumping? [Re: Elsa]
Lalle Offline
extra helpful experienced member

Registered: 04/12/03
Posts: 1785
Loc: Idaho
You should start to see things pick up and the drops should become sprays soon. This is totally common. If you look at the other threads we have a few moms in the same time frame of pumping as you seeing the same thing.
_________________________
Laurie~Craig's wife~Mom to 4 blessings nurtured at the breast CJ(24)Travis(21)Beka~adopted(9)Rab(6)

Top


Moderator:  Admin 
Forum Stats
1901 Members
15 Forums
3354 Topics
15681 Posts

Max Online: 285 @ 01/16/20 02:54 PM


If you value this service, kindly consider a donation to the Canadian Breastfeeding Foundation (registered charity). Earmark the donation for the International Breastfeeding Centre (Newman Breastfeeding Clinic) and/or the Goldfarb Breastfeeding Program.

Donate online: canadahelps.org

Donate by mail: Canadian Breastfeeding Foundation, 5890 Monkland Ave, Suite 16, Montreal, Quebec, Canada H4A 1G2.


© 2002-2019 Dr. Lenore Goldfarb, PhD, CCC, IBCLC, ALC and contributing authors to AskLenore.info. All rights reserved.


Disclaimer: All material provided in asklenore.info is provided for educational purposes only. Consult your physician regarding the advisability of any opinions or recommendations with respect to your individual situation.

top